# SDR SWAA2025050722023

- Difficulty date: April 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED EXTERNAL SKIN IB MAIN FLAP TRAILING EDGE WEDGE PANEL AT LT WING.   PERFORMED PERMANENT REPAIR ON I/B MAIN FLAP TRAILING EDGE WEDGE PANEL LOWER SKIN AT LT WING IAW EA# 25-157-01004.
